Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva Rash
Jan 8, 2004

Is it possible to get a rash from Sustiva even if I've been on it for over 4 years. I noticed about a 3/4 inch spot on my jawline, it is pinkish red, not purple at all and gets scaley, flakey. I also now have an isolated "pimple" all by itself on the top of my right hand for about 4 or 5 weeks now that wont go away. Any comments about these things?

Response from Dr. Henry

Though it is possible that Sustiva in some way is contributing to the skin problem you describe, it is so localized that I would guess that some other problem is the likely cause. If your HIV doc is stumped then a referral to the local friendly skin specialist may help. KH



Previous
Have you ever seen...
Next
gained and want to take a herbal diet pill

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement